Asian Journal of Mathematics

Armand Borel

Jean-Pierre Serre

Abstract

A reminiscence from one of his colleagues

Article information

Source
Asian J. Math., Volume 8, Number 4 (2004), li-liv.

Dates
First available in Project Euclid: 13 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.ajm/1118669684

Mathematical Reviews number (MathSciNet)
MR2127939

Zentralblatt MATH identifier
1052.01012

Citation

Serre, Jean-Pierre. Armand Borel. Asian J. Math. 8 (2004), no. 4, li--liv. https://projecteuclid.org/euclid.ajm/1118669684


Export citation